Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Some infinite series identities

Author: Kevin B. Ford
Journal: Proc. Amer. Math. Soc. 119 (1993), 1019-1020
MSC: Primary 33D20
MathSciNet review: 1174491
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Certain infinite series are shown to satisfy simple identities between the square of the sum of the series and the sum of the squares of the terms of the series. The main tool is Ramanujan's $ {}_1{\psi _1}$ summation formula.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33D20

Retrieve articles in all journals with MSC: 33D20

Additional Information

PII: S 0002-9939(1993)1174491-1
Keywords: Ramanujan $ _1{\psi _1}$ summation, infinite series, Lambert series
Article copyright: © Copyright 1993 American Mathematical Society